Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 80982 Total View: 1291160
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ

Location: Home >> Volumes & Issues >> Volume 4, Issue 1

Volume 4, Issue 1 (2020)

2 articles in this issue

Article Open Access

Self-Adaptive Nonlinear Least Squares Optimization for Geometric Calculations

Alpar A. Csendes


Views: Published: March 6,2020

Article Open Access

An oblique asymptote of functions in polar coordinate system

Nauryzbayeva R.M.


Views: Published: March 4,2020